# SDR TRBA2009007

- Difficulty date: January 9, 2009
- Submitted: January 13, 2009
- Operation: Air carrier
- Aircraft: N533AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 533
- Aircraft time: 18,914 hours, 21,179 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 5211309111
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GALLEY FLOOR EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED GALLEY LIGHT ASSY AND PERFORMED OPS CHECK IAW JIC 333-51-21.
